# SDR USAA010958

- Difficulty date: July 27, 2001
- Submitted: September 14, 2001
- Operation: Air carrier
- Aircraft: N413US
- Make and model: Boeing 737401
- Aircraft serial: 23882
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Part time: 37,040 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND PRESSURE WEB WITH ELONGATED HOLES, .281 INCH TO .321 INCH, BS 178, WL 207.  DAMAGE REMOVED, INSTALLED ACCESS HOLE DOUBLER PER EA 85146.  (M)
